# SDR ASAA2022042838152

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 55,191 hours, 16,215 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Part number: 6493410110
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG FAN BLADE LUBE FRONT SPINNER CONE 6 WASHER GROOVES ARE WORN. GROUNDED - YES. REMOVED AND REPLACED #2 ENG FRONT CONE WASHER REF ASA T/C 78472010. REMOVED AND REPLACED #2 ENG FRONT SPINNER CONE BOLTS SAME REF.
